# SDR CAL960424

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 303 - EWR - THE N/G WOULD NOT RETRACT AFTER T/O FROM EWR.  THE GEAR HANDLE WAS CYCLED SEVERAL TIMES, BUT WOULD NOT RAISE BEYOND HALFWAY POINT.  THE AUTO SPOILER 'DO NOT' USE LIGHT WAS ON AND THE A/C WOULD NOT PRESSURIZE.  THE A/C WAS RETURNED TO EWR WHERE IT LANDED W/O INCIDENT.  MX SERVICED THE NLG STRUT TO PROPER X-DIMENSION.  THE N/G WAS JACKED AND ALL FUNCTIONS CHECKED GOOD DURING N/G RETRACTION TEST.  THE N/G FAILED TO RETRACT ON A SUBSEQUENT FLT, BUT CYCLING THE GEAR REMEDIED THE PROBLEM.  THE N/G STRUT WAS SERVICED WITH NITROGEN AGAIN AND THE GEAR WAS LUBRICATED.  A DIP WAS ISSUED FOR FULL SERVICE OF THE NOSE STRUT.  FULL SERVICE OF THE NOSE STRUT ACCOMP PER GMM 09-31-01 AND DIP WAS CLOSED. (M)
